# SDR UALA2011081904428

- Difficulty date: August 18, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,532 hours, 23,410 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Lug
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL SIDEWALL LIGHTS AND FWD-AFT GALLEY LIGHTS ARE INOP.  REPLACED K100075 & K100064, NO HELP.  SUSPECT S10299.  REPLACED LUG ON WIRE 9162-12 INSIDE P37 PANEL PER WDM.  ALL SIDEWALL LIGHTS AND ENTRY & GALLEY LTS OP NORMAL WITH GROUND SVC OR FULL A-C POWER.
